# SDR UIEA2020101402255

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102221
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE AREA, SHEAR TIE CORRODED STA 522 BETWEEN S38R-37R.  REMOVED CORROSION FROM SHEAR TIE STA 522 STR.38R-37R AND FOUND OUT OF LIMITS, IAW B767 SRM 53-00-07-1A-2.  REMOVED AND REPLACED SHEAR TIE, IAW B767 SRM 51-40-02-0G-0, BOEING DWG 143T1204 REV D.  CIC TO BE APPLIED ON TASK NR 6753A852PT1-6.
